# SDR DALA2022112907615

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 54,446 hours, 37,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN WALK THROUGH, THE OVERHEAD EMERGENCY LIGHT COVER WAS NOTED AS MISSING. MAINTENANCE INSTALLED A NEW EMERGENCY LIGHT LENS & COVER ON AFT MOST RIGHT OVERHEAD EMERGENCY LIGHT PER AMM 33-51-08. NO FURTHER DEFECTS NOTED. (LP #9347261)
